# SDR NACA2021052400001

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,689 hours, 18,062 cycles
- Engine: Ge CF680C2B6
- Engine time: 84,612 hours, 14,655 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dented
- Location: Nr 2 Engine Fan
- Part time: 3,792 hours, 1,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: #2 ENGINE #38 FAN BLADE DENTED.  CORRECTIVE ACTION: BLENDED BLADE PER AMM 72-31-02.  ETOPS SS.
